CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
english19 Views: 55,266
Published: 14 years ago
 
This is a reply to # 70,164

Re: Mirena IUD Side Effects


I am so glad I found this website, i have had my IUD since Feb and I feel awful. I have had no periods, bloating, back and side pain, and Friday I ahd a Migrane for the first time. I thought I was going crazy. I have been to the Dr 2 times last week for side and back pain and they could not find a reason. I have called my GYN and I am getting this thing removed. I also have had headaches and my breasts are so sore i can't stand myself. Thanks so much.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.359 sec, (1)